Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 362, NWS St. Louis, MO

August 12, 2023Madison County, Monroe County, Saint Clair County, Illinois; Franklin County, Jefferson County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 12, 2023, 4:46 AM CDT for Madison County, Monroe County, Saint Clair County, Illinois; Franklin County, Jefferson County, Missouri. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2023, 4:46 AM CDT (09:46 UTC)
Expired
Aug 12, 2023, 5:45 AM CDT
In force
59 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL, Franklin County, MO, Jefferson County, MO

The radar

The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 5:09 AM CDTTSTM WND DMG3 Sse Eureka, MO6in tree limbs snapped from several trees. Report via Twitter.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 1:42 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.8 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3686 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
2.2
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted.

886 
WUUS53 KLSX 120946
SVRLSX
ILC119-133-163-MOC071-099-121045-
/O.NEW.KLSX.SV.W.0362.230812T0946Z-230812T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
446 AM CDT Sat Aug 12 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Monroe County in southwestern Illinois...
  Southwestern Madison County in southwestern Illinois...
  St. Clair County in southwestern Illinois...
  Jefferson County in east central Missouri...
  Southeastern Franklin County in east central Missouri...

* Until 545 AM CDT.

* At 446 AM CDT, severe thunderstorms were located along a line
  extending from Glasgow Village to Fenton to Villa Ridge, moving
  southeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  St. Louis, Belleville, Granite City, O'Fallon, East St. Louis,
  Collinsville, Edwardsville, Arnold, Fairview Heights, Cahokia,
  Swansea, Glen Carbon, Shiloh, Festus, Eureka, Troy, Waterloo,
  Columbia, Maryville, and Mascoutah.

This includes the following highways...
 Interstate 64 in Illinois between exits 9 and 27.
 Interstate 44 in Missouri between exits 251 and 253.
 Interstate 55 in Missouri between exits 170 and 191.

This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, Gov. Dunklin's Grave Historic Site, Robertsville State
Park, and Horseshoe Lake State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3822 9003 3813 9004 3809 9020 3813 9025
      3804 9042 3801 9062 3807 9061 3820 9078
      3855 9097 3845 9069 3850 9059 3850 9041
      3845 9041 3845 9034 3839 9034 3862 9018
      3872 9021 3884 9010 3866 8971 3822 8970
TIME...MOT...LOC 0946Z 311DEG 50KT 3877 9019 3853 9048 3846 9086 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Carney
3 follow-up statements
878 
WWUS53 KLSX 121018
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
518 AM CDT Sat Aug 12 2023

ILC119-121027-
/O.CAN.KLSX.SV.W.0362.000000T0000Z-230812T1045Z/
Madison IL-
518 AM CDT Sat Aug 12 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central and southwestern Illinois...and southeastern and east
central Missouri.

LAT...LON 3822 9003 3813 9004 3809 9020 3813 9025
      3804 9042 3801 9062 3807 9061 3820 9078
      3855 9097 3845 9068 3846 9068 3850 9059
      3850 9041 3845 9041 3845 9034 3839 9034
      3861 9018 3866 9018 3865 8971 3822 8970
TIME...MOT...LOC 1017Z 309DEG 45KT 3859 8986 3841 9002 3830 9028 3826
9078

$$

ILC133-163-MOC071-099-121045-
/O.CON.KLSX.SV.W.0362.000000T0000Z-230812T1045Z/
Monroe IL-St. Clair IL-Jefferson MO-Franklin MO-
518 AM CDT Sat Aug 12 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR MONROE...ST. CLAIR...JEFFERSON AND SOUTHEASTERN FRANKLIN
COUNTIES...

At 517 AM CDT, severe thunderstorms were located along a line
extending from near Lebanon to Smithton to Valmeyer to near Lonedell,
moving southeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Belleville, O'Fallon, East St. Louis, Collinsville, Arnold, Fairview
Heights, Cahokia, Swansea, Shiloh, Festus, Eureka, Waterloo,
Columbia, Mascoutah, Pacific, De Soto, Pevely, Centreville, Crystal
City, and Lebanon.

This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, Gov. Dunklin's Grave Historic Site, and Robertsville
State Park.
 
This includes the following highways...
 Interstate 64 in Illinois between exits 9 and 27.
 Interstate 44 in Missouri between exits 251 and 253.
 Interstate 55 in Missouri between exits 170 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3822 9003 3813 9004 3809 9020 3813 9025
      3804 9042 3801 9062 3807 9061 3820 9078
      3855 9097 3845 9068 3846 9068 3850 9059
      3850 9041 3845 9041 3845 9034 3839 9034
      3861 9018 3866 9018 3865 8971 3822 8970
TIME...MOT...LOC 1017Z 309DEG 45KT 3859 8986 3841 9002 3830 9028 3826
9078

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Carney
462 
WWUS53 KLSX 121026
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
526 AM CDT Sat Aug 12 2023

ILC133-163-MOC071-099-121045-
/O.CON.KLSX.SV.W.0362.000000T0000Z-230812T1045Z/
Monroe IL-St. Clair IL-Jefferson MO-Franklin MO-
526 AM CDT Sat Aug 12 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR MONROE...ST. CLAIR...JEFFERSON AND SOUTHEASTERN FRANKLIN
COUNTIES...

At 526 AM CDT, severe thunderstorms were located along a line
extending from near Mascoutah to near New Athens to near New Design
to 6 miles southwest of Hillsboro, moving southeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Belleville, O'Fallon, Swansea, Shiloh, Festus, Waterloo, Mascoutah,
De Soto, Pevely, Crystal City, Lebanon, Freeburg, Red Bud,
Herculaneum, New Baden, Hillsboro, Scott AFB, Smithton, New Athens,
and Marissa.

This also includes Sandy Creek Covered Bridge Historic Site and Gov.
Dunklin's Grave Historic Site.
 
This includes the following highways...
 Interstate 64 in Illinois between exits 19 and 27.
 Interstate 55 in Missouri between exits 170 and 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3822 9003 3813 9004 3809 9020 3813 9025
      3804 9042 3801 9062 3807 9061 3820 9078
      3833 9085 3832 9037 3846 9004 3865 8987
      3865 8971 3822 8970
TIME...MOT...LOC 1026Z 315DEG 39KT 3852 8976 3834 8992 3823 9018 3819
9068

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Carney
613 
WWUS53 KLSX 121038
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
538 AM CDT Sat Aug 12 2023

ILC133-163-MOC071-099-121048-
/O.EXP.KLSX.SV.W.0362.000000T0000Z-230812T1045Z/
Monroe IL-St. Clair IL-Jefferson MO-Franklin MO-
538 AM CDT Sat Aug 12 2023

...THE SEVERE THUNDERSTORM WARNING FOR MONROE...ST. CLAIR...JEFFERSON
AND SOUTHEASTERN FRANKLIN COUNTIES WILL EXPIRE AT 545 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central and southwestern Illinois...and southeastern and east
central Missouri.

LAT...LON 3822 9003 3813 9004 3809 9020 3813 9025
      3804 9042 3801 9062 3807 9061 3820 9078
      3833 9085 3832 9037 3846 9004 3865 8987
      3865 8971 3822 8970
TIME...MOT...LOC 1038Z 270DEG 50KT 3842 8961 3824 8977 3813 9003 3809
9053

$$

Carney

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:29 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 12, 3:29 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
329 AM CDT Sat Aug 12 2023

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 329 AM CDT Sat Aug 12 2023

As of 08z this morning, thunderstorms across central MO into south-
central IL have become organized into a mixed multicell thunderstorm
mode including small bowing line segments and embedded supercells.
With MLCAPE of 2500 to 3500 J/kg and deep-layer wind shear of 35 to
45 kt, these thunderstorms will likely maintain much of their
intensity through much of the early morning hours as they move
southeastward through most of the rest of the CWA at the nose of a
veering southwesterly LLJ. Although these thunderstorms may be
slightly elevated atop a nocturnally stabilized BL, the strongest
ones should still be able to produce damaging winds with plentiful
DCAPE and 25 to 35 kt of 0 to 3 km wind shear. Additionally, any
supercell thunderstorms could produce large hail. A brief tornado
cannot be ruled out with mesovortex generation accompanying any
bowing segments. It is still unclear how much upscale aggregation of
thunderstorms into a larger MCS will occur as CAMs have offered
little assistance given their poor performances with thunderstorm
evolution thus far. With backbuilding and training of thunderstorms
at the western flank of any clusters of thunderstorms, locally heavy
rainfall and perhaps an isolated instance of flash flooding is
possible. These thunderstorms are anticipated to exit the CWA to the
southeast during the 13 to 15z timeframe.

An approaching cold front, lagging behind most thunderstorms this
morning, is forecast to move southward into the CWA and reach along
and south of I-70 by the afternoon. It is questionable if and how
much redevelopment of any thunderstorms take place this afternoon
through evening due to weak frontal moisture convergence, rising mid-
level heights, and a weak capping inversion. However, any
thunderstorm that does develop could become strong to severe with
localized large hail and damaging microburst winds, given model
guidance projections of 2500 to 4000 J/kg of MLCAPE. But weaker deep-
layer wind shear (15 to 25 kt) would limit longevity and
organization. Along and south of the front's afternoon position,
temps are forecast to warm into the upper 80 and low-90s F with
dewpoints in the 70s F supporting heat index values around 100 F for
some areas. To the north, drier and cooler air will provide more
comfortable temps in the mid to upper 80s F.

The cold front should drift slowly southward through this evening,
making it south of the CWA. Enough overlap of calm/light winds,
residual BL moisture, and bouts of efficient radiational cooling may
be sufficient for development of patchy fog across east-central,
southeastern MO and southwestern IL late tonight, especially in
river valleys. However, fog development will be largely dependent on
how much of the night has mostly clear skies. Low temps tonight
should fall into the mid-60s to low-70s F.

There is a strong signal in model guidance that an MCS/MCV
originating this evening across eastern CO and northeastern AZ will
be maintained by a nocturnal LLJ and pool of downstream instability,
allowing it to track through the CWA late tonight into Sunday
morning. There are differences in the strength of associated
thunderstorms and timing of this feature. However, enough
instability could be present across southeastern MO (closer to the
cold front) to support a strong to severe thunderstorm or two with
damaging winds and large hail late tonight/Sunday morning.
Rain/showers and cloud cover could be quite extensive through Sunday
morning, perhaps into the afternoon. This early day MCS/MCV
complicates the potential for strong to severe thunderstorms Sunday
evening into night as a potent mid-level shortwave trough and
accompanying cold front reach the region, especially in terms of
instability. Confidence is higher in destabilization occurring to
the west and southwest of the CWA, per the HREF, but the combination
of strengthening low-level southwesterly flow/LLJ ahead of an
approaching cold front could advect more unstable air into the CWA
Sunday evening even if in-situ generated instability is modest.
Instability aside, 40 to 50-kt mid-level flow should be favorable
for organized strong to severe thunderstorms along and ahead of the
cold front. Currently, confidence is highest in strong to severe
thunderstorms Sunday evening into night across central and
southeastern MO, where destabilization is most likely to be
greatest. All severe hazards appear possible at this juncture.

Pfahler

.LONG TERM...  (Sunday Night through Friday)
Issued at 329 AM CDT Sat Aug 12 2023

Most of the attention was given to the short term forecast, but more
quiet and drier weather is favored during the upcoming weak. Time-
mean upper/mid-level flow is progged to be northwesterly, with a
period of low-level CAA and dry air transport into the Mid-
Mississippi River Valley behind Sunday's cold front supporting below
average temps through mid-week.

Pfahler

&&

.AVIATION...  (For the 06z TAFs through 06z Saturday Night)
Issued at 1048 PM CDT Fri Aug 11 2023

Thunderstorms have rapidly developed in northwest Missouri moving
east-southeast. These currently discrete thunderstorms are expected
to congeal into a line with bowing segments and move southeast
through our forecast area, impacting all terminals tonight into
Saturday morning. These thunderstorms have a history of producing
severe conditions, and are expected to continue to do so overnight.
If a thunderstorm directly impacts a terminal, expect reduced flight
conditions as well as the potential for heavy rain, large hail, and
damaging winds. These thunderstorms and lingering showers behind the
system are expected to exit the terminals by 10z to 14z from
northwest to southeast. After this, southwesterly winds will turn to
northwesterly, and dry, VFR conditions are expected to persist
through the end of the TAF period.

Jaja

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Aug 12, 2:55 AM CDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
255 AM CDT Sat Aug 12 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-130800-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
255 AM CDT Sat Aug 12 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Storms will continue through this morning. Some of the storms could
be severe and capable of producing damaging winds, large hail, and
locally heavy rain. A tornado or two is also possible.

There is a low chance for scattered storms late this afternoon and
evening across portions of southeastern Missouri and southwestern
Illinois.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms across much of the area Sunday
into early Monday. Some of the storms could be severe Sunday
afternoon through Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are to report hail occurrences and size as well as storm
damage to the St. Louis NWS.

Elmore

In the hours before

Local storm report, Aug 12, 2:32 AM CDT, 2 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
232 AM CDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     Tstm Wnd Dmg     1 ENE Atlas             39.52N 90.95W
08/12/2023                   Pike               IL   Law Enforcement

            tree down northeast of Atlas, IL on Route
            54. time is approximate.

&&

MMG
Local storm report, Aug 12, 2:33 AM CDT, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
233 AM CDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     Tstm Wnd Dmg     Pleasant Hill           39.44N 90.87W
08/12/2023                   Pike               IL   Broadcast Media

            Tree down over a road in Pleasant Hill. Time
            estimated from radar.

&&

AE
Local storm report, Aug 12, 2:43 AM CDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
243 AM CDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     Tstm Wnd Dmg     Pleasant Hill           39.44N 90.88W
08/12/2023                   Pike               IL   Law Enforcement

            Power lines down. Time is approximate.

&&

MMG
Local storm report, Aug 12, 3:19 AM CDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
319 AM CDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     Tstm Wnd Gst     1 E Vandiver            39.16N 91.82W
08/12/2023  M61 MPH          Audrain            MO   AWOS

            Measured at KMYJ.

&&

MRB
Local storm report, Aug 12, 4:19 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
419 AM CDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 AM     Tstm Wnd Dmg     Troy                    38.98N 90.98W
08/12/2023                   Lincoln            MO   Broadcast Media

            Report relayed from a viewer of trees down
            in Troy, MO.

&&

MRB
Local storm report, Aug 12, 4:45 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
445 AM CDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 AM     Tstm Wnd Gst     Saint Peters            38.77N 90.61W
08/12/2023  E60 MPH          St. Charles        MO   NWS Employee

&&

MRB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 12:48 AM CDTSevere Thunderstorm WarningLSXAdams, Pike57 min
Aug 12, 1:31 AM CDTSevere Thunderstorm WarningLSXAdams, Pike59 min
Aug 12, 2:00 AM CDTSevere Thunderstorm Warning Considerable damage threatLSXCalhoun, Greene, Jersey, Pike60 min
Aug 12, 2:38 AM CDTSevere Thunderstorm WarningLSXJersey, Macoupin52 min
Aug 12, 3:12 AM CDTSevere Thunderstorm WarningLSXMontgomery25 min
Aug 12, 4:08 AM CDTSevere Thunderstorm Warning Considerable damage threatLSXCalhoun, Jersey, Macoupin, Madison67 min
Aug 11, 11:16 PM CDTSevere Thunderstorm WarningLSXLewis22 min
Aug 12, 1:13 AM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Ralls47 min
Aug 12, 2:17 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe58 min
Aug 12, 2:27 AM CDTSevere Thunderstorm WarningLSXAudrain, Pike48 min
Aug 12, 3:04 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe, Ralls42 min
Aug 12, 3:21 AM CDTSevere Thunderstorm Warning Considerable damage threatLSXAudrain, Montgomery, Pike, Ralls39 min
Aug 12, 3:29 AM CDTAreal Flood AdvisoryLSXPike22 min
Aug 12, 3:36 AM CDTTornado WarningLSXMontgomery24 min
Aug 12, 3:49 AM CDTSevere Thunderstorm Warning Considerable damage threatLSXLincoln, Montgomery, Pike, Warren56 min
Aug 12, 3:51 AM CDTFlash Flood WarningLSXPike2 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.